I am a 68-year-old woman who just started taking MetanX for numbness and extreme pain in feet and legs. To me it's a wonder drug that worked the first day! But I'm not sure about taking other vitamins along with it. I take high dosages of D3, K, and calcium because I have had osteoporosis. Of course, I have discontinued my B vitamins as well as the iron supplements.
Most vitamins and multi-vitamins are ok to take with many types of pain and anti depressant drugs but this really is a question that needs to be reviewed by your physician and your pharmacist. To really be on the safe side. But hope this was helpful. due to your age and the type of medication that this is being used for, I would most certainly follow up with the above msg mentioned. Your friend here at d.com. blaze22
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can or should I take a One-A-Day Vitamin (Men's formula) along with Metanx - I take 2 Metanx tablet?
Posted 2 Aug 2009 • 1 answer
Posted 4 Sep 2013 • 1 answer
Calcium 600 D - Can too much calcium with vitamin d plus 200mg of d make me feel sick to my stomach?
Posted 17 Nov 2013 • 1 answer
Posted 30 Sep 2016 • 0 answers
Posted 13 Jan 2017 • 0 answers